# SDR WX0A071967

- Difficulty date: May 28, 2014
- Submitted: May 30, 2014
- Operation: Air carrier
- Aircraft: N887GA
- Make and model: Doug MD 83
- Aircraft serial: 49932
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 593600423
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EXTERNAL SKIN CORRODED UNDER RUB STRIP STATION 769 TO 826.  BLEND REPAIR IN LIMITS EXCEPT AT STATION 790.  FABRICATED FILLER, DOUBLER & INSTALLED IAW SRM 53-04 FIGURE 57.  DOUBLER MEASURES 8" X 8".
